# SDR DALA105986310

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 85,674 hours, 10,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND DOOR 1R EMERGENCY SLIDE LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
